MathSciNet Relay Station
MathSciNet bibliographic data
MR1297370 05A30 (11B39)
Dumont, Dominique; Randrianarivony, Arthur Dérangements et nombres de Genocchi. (French) [Derangements and Genocchi numbers] Discrete Math. 132 (1994), no. 1-3, 37–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement